# SDR DHL2005781523

- Difficulty date: February 11, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, LT WING UPPER SURFACE GOUGED 1 INCH AFT OF NR 2 SLAT O/B SLAT HOOK RETAINER.  REMOVED PAINT AT AFFECTED AREA IAW B727 B772 51-20-1.  INSPECTED AREA USING C/3 ULTRSONIC THICKNESS GOUGE ORIGINAL THICKNESS OF 0.040 MATERIAL LOSS OF 0.0102 INCH, MAT REMAINING IS 0.0298 AREA FOUND TO BE OUT OF LIMITS IAW B727 SRM 57-20-01 FIG 1.  REMOVED FASTENERS FOR ACCESS IAW B727 SRM 51-30-2.  CUT OUT EXISTING FILLER STRIP DIMENSION 71/2 INCH BY 1 1/2 INCH IAW B727 SRM 57-30-4 FIG 9.  FAB`D REPAIR AT SLAT HOOK MAT USED 0.038 CRESS AISI 301 1/2 HAND AND PO NR 9001628 DIM 7 1/2 BY 1 1/2 DIM OF THE DOUBLER 7 1/2 BY 4 1/2 IAW B727 SRM 57-30-4 FIG 9.  PRIMED AREA AND PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR I
